Female hormones

Posts

  1. link Mushymom
    Post Mirena Weight Loss
    How long did it take anyone to lose the weight you gained with Mirena? I am just 24 hours post mirena, however I can already tell the bloated feeling - 69% more...
    Mushymom- over a year ago - 2 Replies - in Mirena
  2. link Queenmaureen
    i gained 56 lbs on the mirena .....not happy... i have never wieghed over 140 now i am 197 not cool at all.... i have had several different iuds .. da - 75% more...
    Queenmaureen- over a year ago
  3. link Pcmorga
    Kenalog butt cheek, class action suit, better with time, dents, three months
    I to have a huge dent in my right butt cheek. I would be interested in a class action suit. This is ridiculous! It has been about three months since I - 34% more...
    Pcmorga- over a year ago - 150 Replies - in Kenalog
  4. link Judydellach
    I am a victim also and am interested in the lawsuit. I have a dent in my right butt cheek after receiving the Kenalog shot back in Feb 2011. It still - 64% more...
    Judydellach- over a year ago
  5. link Noname7777
    stomach problems, nerves, depression..etc...
    Omg!! i jus happen 2 run across this site..(i think God sent me here 2 share this) cause i have no clue how i even got on this page..i jus was lookin - 95% more...
    Noname7777- over a year ago - in Lisinopril
  6. link Emmy Soren
    Goog and Bad: My 2 cents
    Honestly, I've read enough reviews to know that you're either going to be happier, or cry more; lose weight, or gain it; have a heavier period, or lig - 94% more...
    Emmy Soren- over a year ago - in Loestrin 24 Fe
  7. link Debocat53
    Spironolactone excessive weight gain, muscle fatigue, shortness of breathe, gain muscle, joint pain
    excessive weight gain muscle fatigue, joint pain shortness of breathe
    Debocat53- over a year ago - 207 Replies - in Spironolactone
  8. link Al4104
    Does anyone know what exactly it is about this med that causes the weight gain (hormones,water weight) ?? And what type of doctor I should go see abou - 28% more...
    Al4104- over a year ago
  9. link Elizabeth87
    Nuvaring take it out
    Ok folks, I'm now 33, I was on Nuvaring for 6 months 4 years ago and it completely took my sex drive away. I told doctors for years that I never got m - 73% more...
    Elizabeth87- over a year ago - 13 Replies - in NuvaRing
  10. link Sourcecipher
    I have been having the same problem. For awhile I thought it was just me, but started looking online and this seems to be really common for the nuvari - 93% more...
    Sourcecipher- over a year ago
  11. link Elizabeth87
    Hi Dojo, don't worry it's not you. Yes I enjoyed sex very much at the beginning but lost all interest to the point where it was a chore. Please don't - 71% more...
    Elizabeth87- over a year ago
  12. link Ganaev
    2 years in hell with Mirena
    I got Mirena inserted to help with my very heavy bleeding (sometimes for 2 months straight) for a condition called Polycystic Ovary Syndrome (PCOS) In - 93% more...
    Ganaev- over a year ago - 5 Replies - in Mirena
  13. link Have2telluthis
    Mirena removal symptoms they don't tell you
    Side effects during: I had it placed to resolve heavy periods. during it being fitted I almost passed out, pain and cramps and when I got home diarrhe - 94% more...
    Have2telluthis- over a year ago - 2 Replies - in Mirena
  14. link Have2telluthis
    Mirena removal symptoms they don't tell you
    Side effects during: I had it placed to resolve heavy periods. during it being fitted I almost passed out, pain and cramps and when I got home diarrhe - 94% more...
    Have2telluthis- over a year ago - in Mirena
  15. link Have2telluthis
    post-Mirena removal symptoms they don't tell you
    Side effects during: I had it placed to resolve heavy periods. during it being fitted I almost passed out, pain and cramps and when I got home diarrhe - 94% more...
    Have2telluthis- over a year ago - in Mirena
  16. link Sandy4bebes
    removal of mirena
    I am very close to my date of getting my IUD removed... does anyone knows if there will be complications if I get it removed a week or so later from t - 18% more...
    Sandy4bebes- over a year ago - 4 Replies - in Mirena
  17. link Have2telluthis
    if you get another one in there prob will be a few weeks of turbulance as the new one is a new foreign body with higher dose inside of horrible hormon - 89% more...
    Have2telluthis- over a year ago
  18. link Ex-fit Girl
    Thyroiditis & Euthyrox
    I was diagnosed by having Thyroiditis (acute) and been given Euthyrox 50g per day....my questions are: - Is this the right medication for my case? - M - 73% more...
    Ex-fit Girl- over a year ago - 1 Reply - in Euthyrox
  19. link Javab
    Ex-fit girl, I can sympathize greatly with you, I have the exact ailments. I recently saw an endocrinologist who initially thought due to my symptoms - 78% more...
    Javab- over a year ago
  20. link Aburkhart21
    still not back to normal
    I had my mirena removed a few months ago as soon as it was removed I didnt have anymore stomach cramps so i thought everything was going back to norma - 43% more...
    Aburkhart21- over a year ago - 2 Replies - in Mirena
  21. link Dragona
    It'll take time for your body to adjust. The mirena is basically a bunch of hormones and those hormones need time to evacuate your body. In that sense - 68% more...
    Dragona- over a year ago
  22. link Dragona
    It'll take time for your body to adjust. The mirena is basically a bunch of hormones and those hormones need time to evacuate your body. In that sense - 68% more...
    Dragona- over a year ago
  23. link Pmaul120
    Adderall XR adhd, neck pain, ear popping, dizziness, headaches
    I have been taking adderall for over a year, but for about 10 months ago, I started taking wellbutrin also and since have had chronic problems with my - 73% more...
    Pmaul120- over a year ago - 20 Replies - in Adderall XR
  24. link Sarrahep
    hi im a 30 year old female, Iv been on welbutrin for 5 years and in the last week iv had to ad 20-mg of Addrell, im having horrible pain in my right e - 58% more...
    Sarrahep- over a year ago
  25. link Nomoreloestrin
    Loestrin 24 Fe migraine sufferer, extreme nausea, loestrin 24, stressful situation, topamax
    I have been on Loestrin 24 for 2 years!! And I am finally getting off... and so happy to find this site! I have had to be put on Topamax because my mi - 85% more...
    Nomoreloestrin- over a year ago - 24 Replies - in Loestrin 24 Fe
  26. link Lolalou424
    I got off Yaz in December and started Loestrin in late March. Ever since I started Loestrin my hair has been falling out in massive amounts (up to 400 - 75% more...
    Lolalou424- over a year ago
  27. link Chloehunt
    side effects after breasting finished
    I had my mirena fitted when my son was about 3 months old and spotted for about 4 months following insertion, but then stopped and hadn't bled until a - 77% more...
    Chloehunt- over a year ago - 4 Replies - in Mirena
  28. link Chloehunt
    I hadn't had a period either. Stay with it, I've decided I'm going to let my hormones calm down and give it another month. Side effects have started t - 47% more...
    Chloehunt- over a year ago
  29. link Bee_annie41
    Lipitor out of kilter, high cholesterol, freedom of information act, exacerbated, atorvastatin
    I have read with interest (?) the 'downers' here about Lipitor (Atorvastatin). Most of the posts here are anti Lipitor. One I read seemed to be ok wit - 94% more...
    Bee_annie41- over a year ago - 1 Reply - in Lipitor
  30. link Mwah
    Thank you for your comments Anne before reading your post I had considered stopping Atorvastatin ( because of all the negativity towards it,) I have o - 75% more...
    Mwah- over a year ago
  31. link Syk0sayne
    WANT OFF RISPERDONE WHAT ARE THE ALTERNATIVES?
    MADE MY PERIOD COME EARLY LACTATE HEADACHES WIERD THOUGHTS/DILLUSIONS FLAT LIBIDO INABILITY TO REACH AN ORGASM TRIED TO STOP TAKIN THE MEDS HAD FLU SY - 45% more...
    Syk0sayne- over a year ago - 2 Replies - in Risperdal
  32. link Jellojellyrolls
    Talk to your psychiatrist so they can make adjustments to your dosage. You may want to tweak it or lower the dosage and see how you do. Those are real - 77% more...
    Jellojellyrolls- over a year ago